# SDR 9504481152

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152US
- Make and model: Doug DC-10-40
- Aircraft serial: 46761
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Xe 67.226
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND THE RIGHT DETACHABLE ELEVATOR RIB DAMAGED AT FS XE =67.226, 49.5 INCHES FROM TRAILING EDGE.  REPAIRED PER SRM 55-20-00.
